# SDR SWAA2012121710691

- Difficulty date: December 10, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT STA 27.00 INTERNAL STRUCTURE O/B SIDE FAIRING NR 3 LEFT WING.  REPLACED ANGLE IAW SRM AND DWG.
